MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Nurse from physician's office contacted technical solutions regarding a patient who had experienced a volume discrepancy.The nurse reported that the expected volume was 7ml, but they were unable to aspirate any volume from the pump.The nurse reported that the patient did not show any symptoms associated with the discrepancy.Technical solutions discussed the potential causes of overinfusion volume discrepancies with the nurse.The nurse stated that the physician was not comfortable with refilling the patient's pump at that time.Technical solutions suggested that the physician fill the patient's pump with saline and to bring the patient back in a week to perform a volume check to confirm functionality of the device.Later communication with the nurse confirmed that the physician decided to forgo troubleshooting steps and performed a pump replacement surgery instead.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned for additional evaluation and investigation.As additional investigation was not performed, a definitive root cause could not be determined for the alleged issue.Several follow-up attempts were made with the physician's office to retrieve information regarding device disposition.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
nicholas ranalli
120 forbes blvd
suite 170
mansfield, MA 02048
8459019335
MDR Report Key17453372
Report Number3010079947-2023-00056
Device Sequence Number7260054
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)191217(10)25483
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2019
Device Model Number13827
Device Catalogue Number13827
Device Lot Number25483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale